| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 13-16


Qinhua Wu, Chahn Yong Jung, Shin Min Kang
      Positive solutions and iterative approximations for a second order difference equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 13, 599-609
      http://dx.doi.org/10.12988/ijma.2015.511

V. V. Kharat, D. R. Hasabe
      On mixed fractional integrodifferential equations with fractional non-separated boundary conditions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 13, 611-622
      http://dx.doi.org/10.12988/ijma.2015.517

Young Key Kim, Won Keun Min
      Weak \sigma-continuity on \sigma-structures
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 13, 623-629
      http://dx.doi.org/10.12988/ijma.2015.412379

S. Bouali, M. Ech-chad
      Generalized numerical range
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 13, 631-636
      http://dx.doi.org/10.12988/ijma.2015.411376

P. E. Oguntunde, O. A. Odetunmibi, H. I. Okagbue, O. S. Babatunde, P. O. Ugwoke
      The Kumaraswamy-power distribution: a generalization of the power distribution
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 13, 637-645
      http://dx.doi.org/10.12988/ijma.2015.515

C. S. Ryoo
      q-Extension of tangent numbers and polynomials associated with the p-adic q-integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 647-653
      http://dx.doi.org/10.12988/ijma.2015.5122

Rohit Gandhi, Sunil Kumar Sharma, B. S. Komal
      Adjoint of generalized weighted composition operators using evaluation kernel on weighted Hardy space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 655-660
      http://dx.doi.org/10.12988/ijma.2015.0512

Gilbert Peralta
      Existence of solutions for convex-type Volterra integrodifferential inclusions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 661-671
      http://dx.doi.org/10.12988/ijma.2015.48256

G. Caristi, A. Puglisi, M. Stoka
      A Buffon-Laplace type problem for an irregular lattice with cell composed by pentagon+triangle with obstacles
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 673-681
      http://dx.doi.org/10.12988/ijma.2015.5123

D. Barilla, G. Caristi, M. Stoka
      A Laplace type problem for an irregular lattice with cell composed by two isoscele triangles and an isoscele trapezium
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 683-689
      http://dx.doi.org/10.12988/ijma.2015.5124

Rene E. Leonida, Rendon A. Dela Cruz, Emmylou M. Aujero, Marchelle A. Deleverio, Nimfa L. Bodegas
      Secure weakly connected domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 691-696
      http://dx.doi.org/10.12988/ijma.2015.518

Rene E. Leonida, Rendon A. Dela Cruz, Emmylou M. Aujero, Marchelle A. Deleverio, Nimfa L. Bodegas
      Secure weakly connected domination in the join of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 14, 697-702
      http://dx.doi.org/10.12988/ijma.2015.519

B. G. Akuchu
      A mild monotonicity condition for strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 15, 703-709
      http://dx.doi.org/10.12988/ijma.2015.411340

Dae San Kim, Taekyun Kim, Hyuck In Kwon, Jongjin Seo
      Frobenius-type Eulerian and poly-Bernoulli mixed-type polynomials
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 15, 711-727
      http://dx.doi.org/10.12988/ijma.2015.5110

Dae San Kim, Dmitry V. Dolgy, Taekyun Kim
      Some identities of symmetry for generalized Carlitz-type q-Euler polynomials under the symmetric group of degree four
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 15, 729-734
      http://dx.doi.org/10.12988/ijma.2015.5227

Teodoro Lara, Edgar Rosales, Jose L. Sanchez
      New properties of m-convex functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 15, 735-742
      http://dx.doi.org/10.12988/ijma.2015.412389

J. O. Kuboye, Z. Omar
      Numerical solution of third order ordinary differential equations using a seven-step block method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 15, 743-754
      http://dx.doi.org/10.12988/ijma.2015.5125

Jaekeun Park
      Generalized Simpson-like type integral inequalities for differentiable convex functions via Riemann-Liouville integrals
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 755-766
      http://dx.doi.org/10.12988/ijma.2015.5234

Jaekeun Park
      Generalized Simpson-like type integral inequalities for twice differentiable convex functions via Riemann-Liouville integrals
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 767-777
      http://dx.doi.org/10.12988/ijma.2015.5240

Marian Dmytryshyn
      Besov-Lorentz-type spaces and best approximations by exponential type vectors
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 779-786
      http://dx.doi.org/10.12988/ijma.2015.5233

Christos E. Kountzakis
      Equivalence between semimartingales and Ito processes
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 787-791
      http://dx.doi.org/10.12988/ijma.2015.411358

Methos Kristy Villar Donesa, Helen Moso Rara
      Generalized \mu^{(m,n)}b-continuous functions in bigeneralized topological spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 793-803
      http://dx.doi.org/10.12988/ijma.2015.5126

Josephine Josol Baculta, Helen Moso Rara
      Regular generalized star b-continuous functions in a bigeneralized topological space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 16, 805-815
      http://dx.doi.org/10.12988/ijma.2015.5230


Journals | Books | Indexing and abstracting | Author guidelines | Open access